# SDR UALA2010090203242

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 46,640 hours, 5,685 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2676
- Part serial: 1287
- Condition: Leaking
- Location: Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WATER LEAK IN ECONOMY PLUS, MOSTLY ON LT SIDE BUT SOME ON RT.   TURNED OFF C2 CHILLER ON RT SIDE. LEAK SUBSIDED.  THIS IS CHRONIC.  ENSURE BLOCKAGE DOES NOT EXIST AND WATER FLOWS FREELY DOWN TO DRAIN MAST.  WATER LEAKS AROUND ROWS 20 THRU 25 ABC AND 21 THRU 25 HKG. REINSTALLED BOTH CHILLERS AND COVER PLATE OVER UNUSED EXHAUST PORT, OPS CHECK FINE, NO LEAK FOUND AS OPENING CEILING PANELS.  CHECKED UPPER DECK GALLEY CHILLER AND DRAIN PAN IS NOT DAMAGED, CHECKED UPPER DECK GALLEY FOR WATER LEAK ONTO FLOORING, UPPER DECK GALLEY SINK TO BE DEFERRED IF SOURCE IS NOT DETERMINED. ACCOMPLISHED CH1064. UNABLE TO FIND ANY WETNESS FROM THE BOTTOM OF THE CHILLER DRAIN PAN. BOTH SIDES OF THE CHILLER. REPLACED 2 NEW CHILLERS.
